EconPapers    
Economics at your fingertips  
 

Estimating additive nonparametric models by partial Lq norm: the curse of fractionality

Oliver Linton

LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library

Abstract: We propose a new method for estimating additive nonparametric regression models based on taking the Lq median of a sample of kernel estimators. We establish the consistency and asymptotic normality of our procedures. The rate of convergence depends on the value of q. For q > 3/2 one has the usual one-dimensional rate, but if q [less-than-or-equal] 3/2 the rate can be slower.

JEL-codes: J1 (search for similar items in EconPapers)
Date: 2001-12
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Published in Econometric Theory, December, 2001, 17(6), pp. 1037-1050. ISSN: 0266-4666

Downloads: (external link)
http://eprints.lse.ac.uk/319/ Open access version. (application/pdf)

Related works:
Journal Article: ESTIMATING ADDITIVE NONPARAMETRIC MODELS BY PARTIAL Lq NORM: THE CURSE OF FRACTIONALITY (2001) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ehl:lserod:319

Access Statistics for this paper

More papers in LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library LSE Library Portugal Street London, WC2A 2HD, U.K.. Contact information at EDIRC.
Bibliographic data for series maintained by LSERO Manager ().

 
Page updated 2025-03-31
Handle: RePEc:ehl:lserod:319